BibTeX record journals/jaciii/Cai0SC16

download as .bib file

@article{DBLP:journals/jaciii/Cai0SC16,
  author    = {Wenjing Cai and
               Min Wu and
               Jinhua She and
               Lue{-}Feng Chen},
  title     = {Compensation for Input Nonlinearities in Repetitive Control Systems
               Based on Improved Equivalent-Input-Disturbance Approach},
  journal   = {{JACIII}},
  volume    = {20},
  number    = {1},
  pages     = {146--154},
  year      = {2016},
  url       = {https://doi.org/10.20965/jaciii.2016.p0146},
  doi       = {10.20965/jaciii.2016.p0146},
  timestamp = {Sun, 28 May 2017 13:24:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jaciii/Cai0SC16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics